Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

High BP with headache, gave Diovan (w/out dyuretic). Need to ask a doctor for advice?

Hi, thank you so much for helping. It s my husband (almost 84 years old now) who has never had a high blood prssure, but now he said he had a headache , meassured his BP and it was 170/90 .. so I had at home this Diovan 80 mg (w/out dyuretic) and gave him a pill . Was it ok to give it to him? and how long would I wait till I measure his BP again to see if it has lowered? I live in Venezuela where there is not a 901 help . I wouldn´t want to get out alone with him to take him to a hospital.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

In about two hours, the effect can be observed to begin / it can last all the day.
The dose is 40 to 320 mg / Lower starting doses are safer in the elderly
Steady state level and stabilisation takes a week approximately

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 24 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor